MathSciNet Relay Station
MathSciNet bibliographic data
MR174075 60.08
Vakhania, Nicolas Sur une propriété des répartitions normales de probabilités dans les espaces $l\sb{p}\,(1\leq p<\infty )$ et $H$. (French) C. R. Acad. Sci. Paris 260 1965 1334–1336.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement